• Narcolepsy and adjuvanted pandemic influenza A (H1N1) 2009 vaccines - Multi-country assessment.

      Weibel, Daniel; Sturkenboom, Miriam; Black, Steven; de Ridder, Maria; Dodd, Caitlin; Bonhoeffer, Jan; Vanrolleghem, Ann; van der Maas, Nicoline; Lammers, Gert Jan; Overeem, Sebastiaan; Gentile, Angela; Giglio, Norberto; Castellano, Vanesa; Kwong, Jeffrey C; Murray, Brian J; Cauch-Dudek, Karen; Juhasz, Diana; Campitelli, Michael; Datta, Alexandre N; Kallweit, Ulf; Huang, Wan-Ting; Huang, Yu-Shu; Hsu, Chung-Yao; Chen, Hsi-Chung; Giner-Soriano, Maria; Morros, Rosa; Gaig, Carles; Tió, Ester; Perez-Vilar, Silvia; Diez-Domingo, Javier; Puertas, Francisco Javier; Svenson, Lawrence W; Mahmud, Salaheddin M; Carleton, Bruce; Naus, Monika; Arnheim-Dahlström, Lisen; Pedersen, Lars; DeStefano, Frank; Shimabukuro, Tom T (2018)
      In 2010, a safety signal was detected for narcolepsy following vaccination with Pandemrix, an AS03-adjuvanted monovalent pandemic H1N1 influenza (pH1N1) vaccine. To further assess a possible association and inform policy on future use of adjuvants, we conducted a multi-country study of narcolepsy and adjuvanted pH1N1 vaccines.